Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by alienatari on January 29, 2005, at 13:52:43

Ok I think i am definatly starting to become manic now. I dont think its just simply insomnia.

I took 20mgs of largactil/thorazine instead of 10mgs and its 7am im still awake.

My mind is starting to get all fast paced and scrambled like it does when I get manic.

I dont know what to do. I see my doctor tommorrow at 5pm. Should i up the thorazine before i see him to say 30-40mgs? Im just worried about my blood pressure becoming too low because i am also on Parnate.

Im going to give my bank cards and so on to my Mum so i cant spend my money. Dont know what other precautions i should take. I hate this. Im not euphoric *yet* but that usually sets in after a few weeks. Its only been a week like this so I think im in the early stages right?
I just dont want to go to hospital again. I hate those places. And i start university again in a month, i thought i would be ok to go back. Im studying law so its pretty hectic in regard to the amount of time I need. Maybe i'll drop a subject. I dont know.
take care




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alienatari thread:449754